# SDR UPS99229447

- Difficulty date: March 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19231
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Casting
- Part number: 65236574
- Condition: Cracked
- Location: Te Flaps
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI, CRACK ON OUTBOARD FLAP CONTROL VALVE SUPPORT CASTING IN ROOF OF RT MLG WHEEL WELL.  REPLACED HOUSING IAW MM 27-51-51 AND OHM 20-50-02.
